# SDR DL72S011950

- Difficulty date: December 14, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 52,071 hours, 34,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Corroded
- Location: Fs 580, S-26l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 549-604 / STRG. 25L-28L :              CORROSION CUTOUT REPAIR                                     THE FUSELAGE SKIN WAS FOUND CORRODED NEXT TO AN EXISTING    REPAIR.  THE EXISTING REPAIR WAS REMOVED AND ALL DAMAGES    REMOVED WITH A 50" X 16" CUTOUT BETWEEN STRINGERS 25L & 28L AND BETWEEN FS 549 & 604.  THE CUTOUT WAS REPAIRED WITH     TWO EXTERNAL ALUMINUM DOUBLERS PER ER/A 382201-14, REV B.
